# SDR AALA20050549

- Difficulty date: August 15, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 5940405503
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT LGA TO DFW, AFTER TAKE OFF STRONG BURNING FLUID SMELL WAS NOTED IN COCKPIT.  F/A REPORTED SMOKE IN CABIN. AIR INTERRUPTED TO JFK AND LANDED WITHOUT INCIDENT.  FOUND INTERNAL AND EXTERNAL OIL LEAK ON AUXILLARY POWER UNIT.  REPLACED APU.  SYSTEM GROUND CHECKED NORMAL OPERATION.
